# SDR DALA2022010600102

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 87,213 hours, 39,874 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3217 - ATB - DUE TO CABIN PRESSURE SAFETY VALVE AND OUTFLOW VALVE SHOWING AMBER AND OPEN ON ECAM. RESET ATTEMPT DID NOT RECOVER THE PRESSURIZATION SYSTEM. CORRECTIVE ACTION: REPLACED PRESSURIZATION PANEL MODE SWITCH, CPC 1 AND SDAC 1. PRESSURIZATION CHECKS OK. (6174340)
